MathSciNet Relay Station
MathSciNet bibliographic data
MR2792397 (2012j:65388) 65N30 (65N12)
Buffa, A.; Rivas, J.; Sangalli, G.; Vázquez, R. Isogeometric discrete differential forms in three dimensions. SIAM J. Numer. Anal. 49 (2011), no. 2, 818–844.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement